| Catalog Number |
5537-G-213-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Rupture (2208)
| Date of Event |
12/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: right total knee.Revision secondary to a fall and patella tendon rupture.The insert was revised to a 19mm to regain stability lost due to the injury.The use of mako during the index procedure was not thought to have contributed to this complication.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.